Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from prostrate problems. Taking veltam, gokshura. Treatment options?

hi.i am 23 years old male and i have been exprncng prostate problems since an year when my urologist asked me to take veltam 0.2.i ve also taken gokshura for 2 problems faded but recently i had gokshura for 10 days and symptoms started coming again.should i take veltam again or what else should i do because my urologist always suggests veltam 0.2 for a week or 2.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Nephrologist 's  Response
Thanks for your query.
It is quite unusual to have prostate problems at the age of 23.
I recommend a complete work up to determine the exact cause of your symptoms.
I suggest that you get a urine examination, ultrasound of the kidneys , bladder and a post void scan.
It is also advisable to get a uroflowmetry done.
Based on the results of the above we can make further suggestions.
Hope this helps
Good luck.
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor